The Community for Technology Leaders
Green Image
Issue No. 08 - August (1975 vol. 24)
ISSN: 0018-9340
pp: 843-846
J. Vandewalle , Department of Electrical Engineering, Catholic University of Louvain
ABSTRACT
A repeated scanning algorithm for determining the minimax approximation to an arbitrary function by means of a piecewise linear function with a fixed number of variable knots is described, and it is compared to optimal and suboptimal methods.
INDEX TERMS
Discrete data, feature generation, minimax approximation, piecewise linear function, waveform seghnentation.
CITATION
J. Vandewalle, "On the Calculation of the Piecewise Linear Approximation to a Discrete Function", IEEE Transactions on Computers, vol. 24, no. , pp. 843-846, August 1975, doi:10.1109/T-C.1975.224320
108 ms
(Ver 3.3 (11022016))